# SDR QXEA2022032500126

- Difficulty date: March 18, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 12,962 hours, 7,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Part number: 4A40307
- Part serial: ED2296
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK REMOVAL OF THE ESCAPE SLIDES, FOUND THE LOOP NOT CORRECTLY INSTALLED OVER THE CAM, AND THE SLIDE HAD EXPANDED SEVERAL INCHES. REPLACED SLIDE ASSEMBLY. SERIAL NUMBERS ED2296 AND ED2300
